THE DIRICHLET PROBLEM AT INFINITY AND COMPLEX ANALYSIS ON HADAMARD MANIFOLDS

Takashi Yasuoka

    Research output: Contribution to journalArticle

    Original languageUndefined/Unknown
    Pages (from-to)79-90
    JournalNagoya Math. J.
    Volume106
    Publication statusPublished - 1987 Jan 1

    Cite this

    THE DIRICHLET PROBLEM AT INFINITY AND COMPLEX ANALYSIS ON HADAMARD MANIFOLDS. / Yasuoka, Takashi.

    In: Nagoya Math. J., Vol. 106, 01.01.1987, p. 79-90.

    Research output: Contribution to journalArticle

    @article{ccae140c75dd4ca3b5fa8635e8b420f8,
    title = "THE DIRICHLET PROBLEM AT INFINITY AND COMPLEX ANALYSIS ON HADAMARD MANIFOLDS",
    author = "Takashi Yasuoka",
    year = "1987",
    month = "1",
    day = "1",
    language = "Undefined/Unknown",
    volume = "106",
    pages = "79--90",
    journal = "Nagoya Math. J.",

    }

    TY - JOUR

    T1 - THE DIRICHLET PROBLEM AT INFINITY AND COMPLEX ANALYSIS ON HADAMARD MANIFOLDS

    AU - Yasuoka, Takashi

    PY - 1987/1/1

    Y1 - 1987/1/1

    M3 - Article

    VL - 106

    SP - 79

    EP - 90

    JO - Nagoya Math. J.

    JF - Nagoya Math. J.

    ER -